# SDR IXXA08SMN127S

- Difficulty date: April 11, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION FS 670 LONGERON 35.5 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  PERFORMED NDT INSPECTION.  NO CRACK AND CORROSION FOUND.  FABRICATED REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER.  INSTALLED NEW FASTENERS AND REPAIR DOUBLER IAW DC8 SRM 51-1-11, 51-1-21, 51-3-0, 51-3-1, FAA FORM 8110-3 NUMBER 08197 DATED 04/25/08, SEMAN DRAWING ED-3863 REVISION 1 DATED 04/21/08, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
